MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW ARTERIAL CATH SET: 22GA X 8CM; CATHETER PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW ARTERIAL CATH SET: 22GA X 8CM; CATHETER PERCUTANEOUS
Catalog Number SAC-00822-PBX
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "on (b)(6) 2026, in the operating theatre, we had an issue with a sac-00822-pbx arterial catheter.The introducer guide bent, requiring the use of another one." a second device was used to complete the procedure.There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).The customer returned one guidewire and a lidstock for evaluation.Signs of use in the form of biological material were observed on the guidewire.Visual analysis revealed one kink in the guidewire body.Microscopic examination confirmed that both welds were secure and intact.The kink on the guidewire was located 224 mm from the first weld.The guidewire length measured 351 mm, which is within the specification limits of 345 mm - 355 mm per guidewire product drawing.The guidewire outer diameter measured 0.510 mm, which is within the specification limits of 0.508 mm - 0.533 mm per guidewire product drawing.The guidewire was functionally tested per the product instructions for use (ifu).The ifu provided with this kit instructs the user, "insert tip of guidewire through introducer needle into artery (until depth-marking [if provided] on wire enters hub of needle)." the guidewire was advanced through a lab inventory 22 ga introducer needle.The undamaged portions of the guidewire passed with no resistance.A manual tug test confirmed that the distal and proximal welds were intact.A device history record review was performed, and no relevant findings were identified.The ifu provided with this kit warns the user , "precaution: use care when removing guidewire.If resistance is encountered, remove guidewire and catheter together as a unit.Use of excessive force may damage catheter or guidewire." the customer report of a kinked guidewire was confirmed through investigation of the returned sample.One kink was observed on the guidewire body.Despite the damage, the guidewire met all relevant dimensional and functional requirements.A device history record review was performed with no relevant findings.Based on observed damaged and the customer report that the defect occurred during use , unintentional use error likely caused or contributed to this event.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that "on 19 january 2026, in the operating theatre, we had an issue with a sac-00822-pbx arterial catheter.The introducer guide bent, requiring the use of another one." a second device was used to complete the procedure.There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".

Brand Name
ARROW ARTERIAL CATH SET: 22GA X 8CM
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24313931
Report Number3006425876-2026-00160
Device Sequence Number5650162
Product Code DQY
UDI-Device Identifier10801902129915
UDI-Public(01)10801902129915(11)251015(17)300930(10)71F25K0389(21)
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K171146
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberSAC-00822-PBX
Device Lot Number71F25K0389
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/03/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2026
Supplement Date Received by Manufacturer02/23/2026
Initial Report FDA Received Date02/11/2026
Supplement Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown